MathSciNet Relay Station
MathSciNet bibliographic data
MR2379277 (2009a:80014) 80M25 (65L99)
Miansari, Mo.; Ganji, D. D.; Miansari, Me. Application of He's variational iteration method to nonlinear heat transfer equations. Phys. Lett. A 372 (2008), no. 6, 779–785.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement